# SDR QXEA0200611

- Difficulty date: March 25, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Rub Strip
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORE RUDDER TOP RUB STRIP HAS CHAFE WEAR.  REPAIRED IAW DHC-8 SRM 51-20-36, 51-40-11 AND 20-21-50.
